# SDR UPS203785

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841566
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON STIFFENER ON SIDE PANEL OF NOSE GEAR WHEELWELL (INSIDE DOG HOUSE) BS 320, RBL 14, WL 182.  REPLACED IAW SRM 51-10-1, 51-30-2, 51-20-4.
